Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Blurry vision after taking medicine for seasonal allergies, light sensitivity. Should I continue them?

User rating for this question
Very Good
Answered by

Pathologist and Microbiologist
Practicing since : 2006
Answered : 6665 Questions
I went to syy my G.P. thurs For severe seasonal Allergies. And for the painful eye irratation part of things. He preacribed prednisolone acetate Now since friday night. i've had pretty blurry vision and some light sensitiitivity and crusting.
Now my Doc isn't due back in his office til Tuesday. So the million dollar question is do I stop using these things?
will my vision clear up? i'm a writer by trade . I'm on a bit of a deadline. And as you can probably tell by this sloppy
typing, not seeing clearly is vosting me dearly.
Posted Sat, 18 May 2013 in General Health
Answered by Dr. Shailja Puri 17 minutes later

Thanks for posting your query on Health Care Magic.

Since, you are developing blurring of vision, light sensitivity and crusting, I would suggest you to discontinue its use.

You have mentioned that you suffer from season allergy and I guess you have developed allergic conjunctivities.

It is best to use mast cell stabilizers for this condition.

However, I would suggest you to discontinue the use of steroids, visit your treating doctor and discuss with him/ her your symptoms.

The drug can be changed to mast cell stabilizers after consulting your doctor.

If you have more queries, I will be glad to answer.
Dr Shailja P Wahal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor